# SDR MASA97013

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 1,228 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DRO/PHX - FLT 5061 - SHORTLY AFTER TAKEOFF, CREW NOTICED SMOKE COMING FROM THE BASE OF THE CAPTAIN'S WINDSHIELD.  SHORTLY THEREAFTER, THE WINDSHIELD SHATTERED.  FLIGHT CREW DIVERTED TO FMN.  REMOVED AND REPLACED WINDSHIELD.  AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT HRS:  5,780.  AC TT CYCLES:  8,686.  (X)
